# SDR AALA20050111

- Difficulty date: January 30, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: A

## Discrepancy

MAN - CLIMBING AT FL280 LEFT ENGINE EXPERIENCED TWO COMPRESSOR STALLS.  INDICATION ACCOMPANIED WITH HIGH VIBRATION.  N2 VIBRATIONS WERE FIVE UNITS.  ENGINE POWER WAS REDUCED TO IDLE FOR DESCENT AND LANDING.  EVENT RECORD SWITCH PRESSED AT IDLE POWER.  LATER ON DECENT EICAS MESSAGE CAME ON LEFT WING ANTI-ICE.  REPLACED LEFT ENGINE PER WORK CARD 71 93 01.  SYSTEM GROUND CHECKED NORMAL OPERATION.
